Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a 30 year old male, I experienced a partial seizure 6 years ago and I'm under medication for the same. I was taking Levipil 500 mg tablets twice a day, my doctor has gradually reduced my dosage to Levipil 250 mg once a day. Now my doctor has stopped medicine. What are the possible side effects I may experience after stopping the medicine? I feel dizzy, loss of control and shivering sometimes are they related to the condition of stopping medicine?

2 Doctors Answered
Please Wake up early go for morning walk in greenery daily with relaxed mind Do pranayam and yoga daily Do meditation regularly Take Saraswatarishta 20 ml twice a day for 6 mths Keep levipil stopped If seizures recurres, we shall start another medicine.
You found this helpful
If your doctor has decided to stop the drug, it must be after considering your risk is low for recurrence. Normally we don't see any problem after levipil is withdrawn. But report to your doctor once you are facing them.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.